MathSciNet Relay Station
MathSciNet bibliographic data
MR2568281 60F15 (60G22)
Garzón, J.; Gorostiza, L. G.; León, J. A. A strong uniform approximation of fractional Brownian motion by means of transport processes. Stochastic Process. Appl. 119 (2009), no. 10, 3435–3452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement